UM

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
Painlevé IV, sigma-form, and the deformed Hermite unitary ensembles Journal article
Journal of Mathematical Physics, 2021,Page: 1-18
Authors:  Chen, Y.;  Zhu, M.;  Wang, D.;  Chen, Y.;  Zhu, M.;  Wang, D.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/27
Painleve  Hermite  Unitary  Ensembles  
Gap probabilities in the Laguerre unitary ensemble and discrete Painlevé equations Journal article
Journal of Physics A: Mathematical and Theoretical, 2020,Volume: 53,Issue: 35
Authors:  Hu,Jie;  Dzhamay,Anton;  Chen,Yang
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/09
Birational Transformations  Difference Equations  Orthogonal Polynomials  Painleve Equations  
Gap Probabilities in the Laguerre Unitary ensembles and discrete Painleve equations Journal article
Journal of Physics A: Mathematical and Theoretical, 2020,Page: 354003-354021
Authors:  Hu, J.;  Dhazmay, A.;  Chen, Y.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/27
Gap  Probabilities  Laguerre  Unitary  Ensembles  Painleve  
Painleve V, Painleve XXXIV and the Degenrate Laguerre Unitary Ensembles Journal article
Random Matrices: Theory and Applications, 2020,Page: 2050016-2050038
Authors:  Min, C.;  Chen, Y.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/27
Painleve equations  Laguerre Unitary Ensembles  
Nonlinear difference equations for a modified laguerre weight: Laguerre-freud equations and asymptotics Journal article
Jaen Journal on Approximation, 2019,Volume: 11,Issue: 1-2,Page: 47-65
Authors:  Chen,Yang;  Filipuk,Galina;  das Neves Rebocho,Maria
Favorite |  | TC[WOS]:0 TC[Scopus]:2 | Submit date:2021/03/09
Asymptotic expansions  Backlund transformations  Difference equations  Orthogonal polynomials  Painleveequations  
Painlevé transcendents and the Hankel determinants generated by a discontinuous Gaussian weight Journal article
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2019,Volume: 42,Issue: 1,Page: 301-321
Authors:  Min, Chao;  Chen, Yang
Favorite |  | TC[WOS]:14 TC[Scopus]:12 | Submit date:2019/01/17
Asymptotics  Hankel Determinants  Ladder Operators  Orthogonal Polynomials  Painleve Transcendents  Random Matrices  
Random Matrices, Potential Theory, Painleve Equations Project
项目编号: MYRG2018-00125-FST, 2019-
Authors:  YAYANGCHEN
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/02/16
Asymptotic gap probability distributions of the Gaussain unitary ensembles and Jacobi Unitary emsebles Journal article
Nuclear Physics B, 2018,Page: 639-670
Authors:  Lyu, S;  Chen, Y.;  Fan, E
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/27
Random matrices  Unitary ensembles  Painleve equations  
Random Matrices, Painleve Equations, Integrable Systems in Orthogonal Polynomials and Related Topics Journal article
RANDOM MATRICES-THEORY AND APPLICATIONS, 2017,Volume: 6,Issue: 4
Authors:  Chen, Yang;  Filipuk, Galina;  Rebocho, Maria das Neves
Favorite |  | TC[WOS]:1 TC[Scopus]:0 | Submit date:2018/10/30
Exact Traveling Wave Solutions of the Krichever-Novikov Equation: A Dynamical System Approach Journal article
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2017,Volume: 27,Issue: 4
Authors:  Kou, KitIan;  Li, Jibin
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2018/10/30
Integrable system  solitary wave solution  periodic wave solution  quasi-periodic wave solutions  Krichever-Novikov equation